4dogday's blog

Breaking the Duck; Raw Food - anyone doing it?

Submitted by 4dogday on Wed, 2010-04-14 23:17

Just for my own records (since I usually loose any paper that I write anything down on) I took two Flagyl yesterday.  I really wanted to do 3, a full pulse, but read some people's reactions and remembered Jim's advice to be conservative as well as my strong reactions to the first two abx.  So I don't know if I broke the duck or not, since I don't know if I need a full day's pulse to do so.  But I took the plunge anyway.  I have no side affects yet, unlike taking the first two abx, which gave me almost immediate side effects.  But from reading everyone else's reactions to flagyl/tini, I know that reactions may surprise me much later with this 3rd abx. 

Starting Flagyl NOW

Submitted by 4dogday on Tue, 2010-04-13 16:27

I've put off starting flagyl for ALMOST 3 YEARS for various reasons.   The last was because the doc wanted me to take Arimedex and didn't want confusion of side effects.  I eventually elected not to take Arimedex, however, and just now got the guts to start flagyl.  After 3 years, this is a BIG jump for me, so I'll probably be here looking for support if I find myself vomiting in the toilet...or...if nothing happens.  I don't know which would be worse.  I'm going to start slowly and hope for something in between.  I'm taking one pill as soon as I stop typing. 

Update after several months. Any remedies for eustachian tube drainage?

Submitted by 4dogday on Fri, 2009-11-13 05:42
This is my first post for several months. I guess partly because of feeling better and partly because of being busy. I changed my user name to help give myself some public anonymity, but unfortunatly that means I'm like a whole new person here to everyone since they won't recogize me, unless they look at my old signatures. Anyway, I'm blogging to keep myself from paying attention to my discomfort tonight. Typing when I feel terrible makes me feel better, like I'm fixing something, even though I'm not really. I've been living in a kind of false reality of wellness for a good while now. Since I've been on doxy and Biaxin for awhile, I've had very minor symptoms and not much reaction.

Update after several months. Any remedies for eustachian tube drainage?

Submitted by 4dogday on Fri, 2009-11-13 05:42
This is my first post for several months. I guess partly because of feeling better and partly because of being busy. I changed my user name to help give myself some public anonymity, but unfortunatly that means I'm like a whole new person here to everyone since they won't recogize me, unless they look at my old signatures. Anyway, I'm blogging to keep myself from paying attention to my discomfort tonight. Typing when I feel terrible makes me feel better, like I'm fixing something, even though I'm not really. I've been living in a kind of false reality of wellness for a good while now. Since I've been on doxy and Biaxin for awhile, I've had very minor symptoms and not much reaction.

Still Fighting to Take 3rd Abx. Stopping Biaxin for 1 month.

Submitted by 4dogday on Wed, 2009-02-04 01:21

Well, it's been so long since I've posted, I'll be surprised if anyone even remembers me.  I've been fighting to get to take Flagyl (or similar) and my doc wanted me to take pyruvate and then take rifampin off and on (but not take flagyl).  I wasn't up for the rifampin off and on; still terribly confused by his desire to avoid flagyl and pulse rifampin, but went ahead and took the pyruvate. 

I  vomited like I had food poisoning and had some other strong reaction on day 9 (or got the stomach flu?) and stopped taking pyruvate temporarily.  I got a similar reaction about a week later even though I hadn't started taking pyruvate again.  My gut instinct is that it was a delayed reaction, but I have no real idea.  I felt really sick and weird for a few days. 

Trying to get through another reaction, I think.

Submitted by 4dogday on Tue, 2008-11-04 02:01

I'm blogging to try to calm myself because I'm feeling so bad it is making me nervous.  I still have not taken flagyl, and have not started pyruvate again (after about a week of it, I felt like I do now, and threw up.)  The only thing I can think of is that I started some Vit D, and perhaps that is ramping up my reactions.  I also took some Valtrex after my immune system went down after taking pyruvate, and now I wonder if Valtrex might cause any ramping up of reactions.  It seems to me though that, regardless of how, I'm killing (or at least aggravating) some bugs, or at least ramping up my immune system more and more, even without flagyl.

Nasty reaction with pyruvate:stomach ache, vomiting. Taking short pyruvate break.

Submitted by 4dogday on Tue, 2008-10-21 01:02

It's been a little over a week since i started taking pyruvate  The glands in my throat started to get more sore and today they started getting worse.  After I ate dinner this evening, I started to suddenly become sick.  My throat hurts to swallow and I have a fever blister.  My stomach aches very badly, like it did the second day I took pyruvate (only then it didn't last as long and wasn't as intense).  I was so sick to my stomach this evening that I finally made myself vomit because I new I would anyway, and then I couldn't stop for a few minutes.  This is the first time I have thrown up since starting CAP..   My eyes hurt to see light, I have a bad headache, I'm chilling, and I am aching miserably around my neck, upper back, arms, chest, etc.  Earlier my knee joints hurt. 

Pyruvate Experience: Working, I think

Submitted by 4dogday on Sat, 2008-10-11 11:15

Just a quick note for those of you who haven't taken pyruvate.  I took it first in the evening and nothing happened so I thought it wasn't going to be effective.  The next morning I took it, and then awhile after, lost my appetite(a first in this treatment) and felt like I might throw up.  I took 4 charcoal pills and pepto bismol, and then in a couple hours was hungry.  I have since had increased inflammation in my bowels, more itching, and a little body pain, throat glands sore, some stomach pain (odd for me) but mostly feel tired and like I'm sick, but not terribly sick, just enough to not want to do much. 

Need help for my sister. Why CPn test POS and then NEG?

Submitted by 4dogday on Sat, 2008-10-11 10:18

I've written about my sister before.  She asked to be tested for CPn at Cleveland clinic and came back positive, something like 1/125 or close to that.  Cleveland Clinic asked her if she wanted to be treated with 1 abx for a few weeks. 

She has lung and sinus problems, fibromyalgia, fatigue and serious heart and vein problems and inflammation.  Basically the falling apart syndrome.  I tried to get her started on CAP, but she didn't follow through, claiming she didn't have time to get sick.  She did take NAC for awhile.  Now she is really sick, with pretty bad heart problems.  She has been diagnosed with everything under the sun over the years, but then they always end up changing their minds and saying it probably isn't what they thought it was.

Update: doc said no to flagyl, I have flagyl rx and am ready to take

Submitted by 4dogday on Wed, 2008-10-08 03:14
 Here’s the SHORT summary of my long (as usual), but overdue update.  For the LONG blog and more details, just keep reading below: Summary:ŸI finally achieved maximum dose for DOXY and BIAXIN (Macrolide) over a month (or two?) ago.  (I have the date written down somewhere.)